Advertisement

Geometric & Functional Analysis GAFA

, Volume 13, Issue 3, pp 483–508 | Cite as

Small eigenvalues of the conformal Laplacian

  • Christian BärEmail author
  • Mattias Dahl
Original Article

Abstract

((no abstractI))

Keywords.

((no keywords)) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  1. 1.FB MathematikUniversität HamburgHamburgGermany
  2. 2.Institutionen för MatematikKungl Tekniska HögskolanStockholmSweden

Personalised recommendations